# SDR REXA2019031400317

- Difficulty date: March 14, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 13,159 hours, 9,185 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670311971
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR HIDDEN DAMAGE: CORROSION ON SPLICE STR 21R BTW FS=319.70 / FS=349.00 AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT (E/E) (SM). IN REFERENCE JOBCARD NRB R25120. SUMMARY OF NRC:00177 CORROSION LEVEL:2. SPLICE STR 21R BTW FS=319.70 / FS=349.00 AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARMENT (E,E) WAS REPLACED PER PER SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01.
